I woke up with a headache that got progressively worse. By the evening it had made it to my list of top 10 worst headaches/migraines of all time.
Here's the problem with pain. Pain medication makes me nauseous/vomit. Headaches also make me nauseous. Lack of food makes headaches and fainting worse. Food makes me more nauseous/vomit. Nausea/vomiting makes my headache worse. I'm so confused...
The other problem is that most medications are absorbed in the small intestines. Gastroparesis means medications take a long time to go from my stomach to small intestines. So in the mean time, pills linger in my stomach, making my stomach angry. I also dont get any of the benefits of the pain meds for quite a while as they haven't been properly absorbed.
So do I endure the pain/nausea, or take pain meds that will make me more nauseous/vomit but will eventually help the pain?
After taking several Excederins throughout the day, 12 hours later I'm starting to feel some relief. Unfortunately the caffeine in the Excederin has also hit me so my heart is racing and I'm jittery. Normally I don't have caffeine in the afternoon as my heart rate is very sensitive to caffeine. I'm also feeling faint from not eating and really nauseous from the pain meds.